Acne Archives

roaccutane reaction

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

roaccutane reaction

Posted by
anon on August 31, 2001 at 05:57:10:

Dear Dr Stoll,

I was roaccutane for two weeks three months ago when i experienced a severe reaction. My lips swelled, turned bright red and the entire top layer of skin peeled off. I was in excruciating pain and was taking steroids and pain killers for this. To this day my chunks off crusty skin is peeling from my lips, exposing a tight red layer of skin underneath. No topical helps but rather aggrevates and three derms have not helped me. Several doctors have aggreed that i have been poisoned by the toxins of roaccutanes metabolites.

I am currently on Dr Sandra Cabots Liver Cleansing Diet to detoxify my system from these toxins. This includes taking vitC, chelated zinc, iodine, liver tone plus and flaxeed oil.

Do you think i am on the right track to recovery? would you be able to offer any advise or recommend someone who would be able to help me. Please e-mail me with any info.

Many thanks,
anon.



Re: roaccutane reaction

Posted by Walt Stoll on September 02, 2001 at 08:53:13:

In Reply to: roaccutane reaction posted by anon on August 31, 2001 at 05:57:10:

Hi, anon.

See the liver archives for the most up to date information about how to improve your liver detoxification capacity.

Let us know how you do.

Walt



Re: roaccutane reaction

Posted by Sally on September 02, 2001 at 18:23:57:

In Reply to: Re: roaccutane reaction posted by Walt Stoll on September 02, 2001 at 08:53:13:

Don't you want to archive this somewhere Walt? (Under "I told you so" or something to that effect! :)



Re: roaccutane reaction (Archive.)

Posted by Walt Stoll on September 04, 2001 at 08:22:41:

In Reply to: Re: roaccutane reaction posted by Sally on September 02, 2001 at 18:23:57:

Thanks, Sally.

Accutane complications are so common that I just didn't bother archiving it.

Walt

Follow Ups:


[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!